# SDR SWAA2024072614282

- Difficulty date: July 19, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHT BATTERY PACK AT STA 500C R/H IS INOP.   REMOVED AND. REPLACED FWD CABIN EMERGENCY LIGHT BATTERY PACK AT STA 500 R/H PER AMM 33-51-06.   EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06.  EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06.
